# SDR CA111124003

- Difficulty date: August 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206
- Aircraft time: 7,751 hours
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 7160 · Engine Air Intake System
- Part: Scoop
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) BOTTOM OF AIR SCOOP BEHIND AIR CLEANER BROKE OUT IN SMALL PIECES WHICH WERE INGESTED INTO THE ENGINE HOLDING VALVES WHICH CAUSED ENGINE TO QUIT.  HEAVY MATERIAL WAS INSTALLED IN DEFECTED AREA.  WILL MONITOR. ORIGINAL MATERIAL WAS SOFT AND WAS FLEXING CAUSING IT TO BREAK OUT.
